# SDR SWAA2022013109029

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; R/H FLOOR CAPSTRIP IS CORRODED ON TOP AND BOTTOM SIDE. / REMOVED AND REPLACED AFT CARGO R/H FLOOR COPSTOP IAW SRM 51-40-02 100% MATERIAL LOSS
